×

Found 14 Documents (Results 1–14)

100
MathJax

Chern-Simons (super)gravity. (English) Zbl 1342.83003

100 Years of General Relativity 2. Hackensack, NJ: World Scientific (ISBN 978-981-4730-93-8/hbk; 978-981-4730-95-2/ebook). ix, 138 p. (2016).
PDF BibTeX XML Cite
Full Text: DOI

Volumes and Chern-Simons invariants of cyclic coverings over rational knots. (English) Zbl 0921.57005

Kojima, Sadayoshi (ed.) et al., Topology and Teichmüller spaces. Proceedings of the 37th Taniguchi symposium, Katinkulta, Finland, July, 24–28, 1995. Singapore: World Scientific. 31-55 (1996).
MSC:  57N10 57M50 57M12
PDF BibTeX XML Cite

A \(K\)-theoretic approach to Chern-Cheeger-Simons invariants. (English) Zbl 0790.57015

Bureš, J. (ed.) et al., The proceedings of the 11th winter school on geometry and physics held in Srní, Czechoslovakia, January 5-12, 1991. Palermo: Circolo Matematico di Palermo, Suppl. Rend. Circ. Mat. Palermo, II. Ser. 30, 27-34 (1993).
PDF BibTeX XML Cite

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Classification